Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Can Diovan cause numbness only in finger tips?

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 2002
Answered : 2448 Questions
Can diovan cause numbness in the finger tips, but not in arms or other extremities
Posted Sat, 8 Mar 2014 in Medicines and Side Effects
Answered by Dr. Praveen G 1 hour later
Brief Answer: Side effects of Diovan Detailed Answer: Hello, Welcome to Healthcare Magic, Diovan is a Angiotension II receptor antagonist used for the control of hypertension and heart failure. Most common side effects of diovan are headache, nausea, dizziness, upper respiratory infection, cough, diarrhea, rhinitis, sinusitis, pharyngitis, edema, and arthralgia. Numbness or tingling in the hand and feet are known to occur in very few patients on Diovan (rare side effect).The symptoms which you are experiencing are, may be due to the drug you are taking. Usually these symptoms will subside on their own, if these symptoms are getting worse, I would suggest you to consult your treating physician for change of medication. Hope I have answered your question, feel free to post if you have any query. Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor